# SDR VNAA2014011100007

- Difficulty date: January 11, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 24,295 hours, 24,347 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 2593535
- Condition: Damaged
- Location: Fuselage
- Part time: 19,652 hours, 19,795 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE TO NOSE OF ACFT DURING FLIGHT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND R & R RADOME.
